[GREEN CROSS] Taksen Eve Tablet - 1pack (10pcs)
- $2.63 $2.32
- Brand: GREEN CROSS
- Product Code: greencross_1902001
- Product Weight: 22 g
- Availability: In Stock
|Taksen Eve Tablet|
Uses : Pain Killer for menstrual cramps (NSAID)
Main Ingredient : Ibuprofen 200mg, Pamabrom 25mg
Advantage : Liquid filled soft capsule for menstrual cramps.
Precautions : Do not take it in an empty stomach.
|[How to use]|
|Take 1~2 capsules 3 times a day after meals for people 15 years and older.|
|- Condition : NEW|
|- Contents : 1pack (10pcs)|
# Please Bear in Mind That Photo May Slightly Different From Actual Item in Terms of Color
Due to the Lighting During Photo Shooting or the Monitor's Display
# MFD or EXP?
Date on the product can be EITHER the manufactured date OR the expiration date.
If you see the Korean word "제조," then it is the manufactured date.
If you see the Korean word "까지," then it is the expiration date.